# SDR VNAA202110051115

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 3,461 hours, 3,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WONT OPEN, HANDLE STUCK / PERFORMED MULTIPLE CYCLES OF OPENING AND CLOSING THE DOOR WITHOUT ENCOUNTERING A STUCK CONDITION. FOUND INNER DOOR HANDLE WAS ABLE TO MOVE FREELY WHILE DOOR WAS OPEN. FOUND OPEN LOCK WAS NOT ENGAGING ON LATCH CAM ASSEMBLY. DETERMINED THAT LATCH CAM ASSEMBLY WAS MISALIGNED. ADJUSTED ROD END CONNECTING TO LATCH CAM ASSEMBLY IAW CRJ 900 AMM 52-11-02-820-801. OPS CHECK OF OPEN LOCK GOOD. OPS CHECK OF PASSENGER DOOR GOOD.
